# SDR COMA0770015

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 11,220 hours, 8,215 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 9819101
- Part serial: 893
- Condition: Leaking
- Location: Lavatory Faucet
- Part time: 2,464 hours, 1,597 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5328 - EN ROUTE CVG-PBI DISCOVERED THE FORWARD AND AFT LAVATORY WERE LEAKING POTABLE WATER INTO THE CABIN, FLIGHT RETURNED TO CVG.  REPLACED THE FORWARD LAVATORY FAUCET.
